# SDR DALA2023110909221

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 52,879 hours, 27,278 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 DAMAGE TO R1 DOOR. CORRECTIVE ACTION: REPAIRED LOWER AFT CORNER OF 1R DOOR PER A321 SRM 52-10-00-300- 003. (4355541)
